Packing and covering immersion-expansions of planar sub-cubic graphs

Archontia C C. Giannopoulou, O. joung Kwon, Jean Florent Raymond, Dimitrios M M. Thilikos

Research output: Contribution to journalArticlepeer-review


A graph H is an immersion of a graph G if H can be obtained by some subgraph G after lifting incident edges. We prove that there is a polynomial function f:N×N→N, such that if H is a connected planar sub-cubic graph on h>0 edges, G is a graph, and k is a non-negative integer, then either G contains k vertex/edge-disjoint subgraphs, each containing H as an immersion, or G contains a set F of f(k,h) vertices/edges such that G∖F does not contain H as an immersion.

Original languageEnglish (US)
Pages (from-to)154-167
Number of pages14
JournalEuropean Journal of Combinatorics
StatePublished - Oct 2017

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Packing and covering immersion-expansions of planar sub-cubic graphs'. Together they form a unique fingerprint.

Cite this